# SDR CA000511040

- Difficulty date: May 6, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 11,775 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bolt
- Part number: 206032409001P
- Condition: Cracked
- Location: Tail Boom
- Component: Rotorcraft Tail, Bell, 206033004011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED TAILBOOM ATTACHMENT BOLT FITTING.
